Alert archive / Missouri / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS Springfield, MO

January 10, 20209 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jan 10, 2020, 4:03 PM CST for 9 counties in Missouri. It was in force for 19 hr. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 10, 2020, 4:03 PM CST (22:03 UTC)
Expired
Jan 11, 2020, 11:00 AM CST
In force
19 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Barry County, MO, Cedar County, MO, Dade County, MO, Greene County, MO, Jasper County, MO, Lawrence County, MO, McDonald County, MO, Newton County, MO, Polk County, MO

The radar

The Springfield radar (KSGF), 37 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 10, 4:35 PM CSTFLASH FLOOD3 Ssw Walnut Grove, MOREPORT OF WATER OVER THE ROADWAY ON HIGHWAY V NEAR FARM ROAD 33.
Jan 10, 4:40 PM CSTFLASH FLOOD3 S Walnut Grove, MOREPORT OF FLASH FLOODING OVER FARM ROAD 45 NEAR FARM ROAD 36 ALONG SUGAR CREEK.
Jan 10, 4:46 PM CSTFLASH FLOOD1 Se Monett, MOREPORT OF STREET FLOODING NEAR HIGHWAY 60 IN MONETT.
Jan 10, 4:51 PM CSTFLASH FLOODWheaton, MOREPORT OF STREET FLOODING NEAR WHEATON CITY PARK IN THE CITY OF WHEATON, MISSOURI.
Jan 10, 7:44 PM CSTFLASH FLOOD6 Se Bolivar, MOMODOT REPORTS CLOSURE OF HIGHWAY Y AT MCKINNEY BRANCH.
Jan 10, 8:33 PM CSTFLASH FLOOD1 N Half Way, MOSTATE HIGHWAY P IS CLOSED NORTH OF HALFWAY AT HOMINY CREEK.
Jan 10, 8:35 PM CSTFLASH FLOOD4 Ssw Half Way, MOSTATE HIGHWAY YY IS CLOSED DUE TO FLOODING.
Jan 10, 8:38 PM CSTFLASH FLOOD4 Se Pittsburg, MOSTATE HIGHWAY HH IS CLOSED DUE TO FLOODING AT INGALLS CREEK.
Jan 10, 8:53 PM CSTFLASH FLOOD1 Wnw Neosho, MOREPORT OF FLASH FLOODING RESULTING IN A CLOSURE OF MCCORD AND SPRING STREETS IN NEOSHO, MISSOURI.
Jan 10, 10:39 PM CSTFLASH FLOOD2 N Stotts City, MOSTATE HIGHWAY 97 IS CLOSED DUE TO FLOODING AT THE SPRING RIVER.
Jan 10, 10:41 PM CSTFLASH FLOOD1 Nw Powell, MOSTATE HIGHWAY E IS CLOSED DUE TO FLOODING AT BIG SUGAR CREEK.
Jan 11, 1:38 AM CSTFLASH FLOOD4 Wsw Ridgley, MOEXCESSIVE RAINFALL CAUSED FLASH FLOODING OF MIKES CREEK AT HIGHWAY U.
Jan 11, 1:40 AM CSTFLASH FLOODPowell, MOEXCESSIVE RAINFALL CAUSED FLASH FLOODING OF BIG SUGAR CREEK AT HIGHWAY E.
Jan 11, 2:48 AM CSTFLASH FLOOD5 Ese Goodman, MOEXCESSIVE RAINFALL CAUSED FLASH FLOODING OF INDIAN CREEK AT HIGHWAY CC.
Jan 11, 2:53 AM CSTFLASH FLOOD2 Ese Flemington, MOEXCESSIVE RAINFALL CAUSED FLASH FLOODING OF WEAUBLEAU CREEK AT HIGHWAY V.
Jan 11, 2:55 AM CSTFLASH FLOOD4 Se Pittsburg, MOEXCESSIVE RAINFALL CAUSED FLASH FLOODING OF INGALLS CREEK AT HIGHWAY HH.
Jan 11, 3:02 AM CSTFLASH FLOOD3 Ne Pioneer, MOEXCESSIVE RAINFALL CAUSED FLASH FLOODING OF CAPPS CREEK AT HIGHWAY 97.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this flash flood warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 619 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
619 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WGUS53 KSGF 102203
FFWSGF
MOC009-039-057-077-097-109-119-145-167-110200-
/O.NEW.KSGF.FF.W.0001.200110T2203Z-200111T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
403 PM CST Fri Jan 10 2020

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Newton County in southwestern Missouri...
  Southeastern Cedar County in southwestern Missouri...
  Polk County in southwestern Missouri...
  McDonald County in southwestern Missouri...
  Western Barry County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Western Greene County in southwestern Missouri...
  Eastern Jasper County in southwestern Missouri...
  Dade County in southwestern Missouri...

* Until 800 PM CST.

* At 402 PM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Neosho...                         Bolivar...
  Stockton State Park...            Big Sugar Creek State Park...
  Monett...                         Aurora...
  Willard...                        Mount Vernon...
  Marionville...                    Granby...
  Anderson...                       Noel...
  Stockton...                       Dodge...
  Ash Grove...                      Greenfield...
  Sarcoxie...                       Pierce City...
  Goodman...                        Purdy...

This warning includes but is not limited to the following low water
crossings...
Highway 43 at Buffalo Creek west of Anderson...
Route H just north of Pleasant Hope...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
and Route AA at The Pomme de Terre east of Bolivar.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3650 9462 3671 9462 3776 9376 3783 9362
      3783 9357 3781 9357 3780 9319 3755 9318
      3710 9356 3710 9361 3704 9361 3650 9406

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Terry
3 follow-up statements
360 
WGUS53 KSGF 110040
FFWSGF
MOC009-039-057-077-097-109-119-145-167-110800-
/O.EXT.KSGF.FF.W.0001.000000T0000Z-200111T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
640 PM CST Fri Jan 10 2020

The National Weather Service in Springfield has extended the

* Flash Flood Warning for...
  Newton County in southwestern Missouri...
  Southeastern Cedar County in southwestern Missouri...
  Polk County in southwestern Missouri...
  McDonald County in southwestern Missouri...
  Western Barry County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Western Greene County in southwestern Missouri...
  Eastern Jasper County in southwestern Missouri...
  Dade County in southwestern Missouri...

* Until 200 AM CST Saturday.

* At 633 PM CST, Doppler radar and automated gauges indicated that up
  to three inches of rain have already fallen. Flash flooding has already
  occurred in Walnut Grove and Monett.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Neosho...                         Bolivar...
  Stockton State Park...            Big Sugar Creek State Park...
  Monett...                         Aurora...
  Willard...                        Mount Vernon...
  Marionville...                    Granby...
  Anderson...                       Noel...
  Stockton...                       Dodge...
  Ash Grove...                      Greenfield...
  Sarcoxie...                       Pierce City...
  
This warning includes but is not limited to the following low water
crossings...

Highway YY at Deer Creek in Polk County
Highway Y at McKinny Creek in Polk County
Highway C at Little Lindley Creek in Dallas County
Route F 3 miles northeat of Reeds in Newton County
Cedar Drive at Jones Creek in Newton County

Additional rainfall amounts of one to two inches are possible in
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3650 9462 3671 9462 3776 9376 3783 9362
      3783 9357 3781 9357 3780 9319 3755 9318
      3710 9356 3710 9361 3704 9361 3650 9406

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Terry
534 
WGUS73 KSGF 110217
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
817 PM CST Fri Jan 10 2020

MOC009-039-057-077-097-109-119-145-167-110800-
/O.CON.KSGF.FF.W.0001.000000T0000Z-200111T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Cedar MO-Polk MO-McDonald MO-Barry MO-Lawrence MO-
Greene MO-Jasper MO-Dade MO-
817 PM CST Fri Jan 10 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CST FOR
NEWTON...SOUTHEASTERN CEDAR...POLK...MCDONALD...WESTERN BARRY...
LAWRENCE...WESTERN GREENE...EASTERN JASPER AND DADE COUNTIES...

At 806 PM CST, Doppler radar and automated gauges indicated heavy
rain falling across the warned area. Over three inches of rain have
already fallen. Flash flooding is already occurring. The highest 
rainfall totals extend from Morrisville southwestward to Walnut 
Grove.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar and automated gauges.

IMPACT...Rapid rises on small creeks and streams, and flooding of 
         urban areas, highways, streets and underpasses as well as 
         other drainage and low lying areas.

Some locations that will experience flooding include...
Neosho...                         Bolivar...
Stockton State Park...            Big Sugar Creek State Park...
Monett...                         Aurora...
Willard...                        Mount Vernon...
Marionville...                    Granby...
Anderson...                       Noel...
Stockton...                       Dodge...
Ash Grove...                      Greenfield...
Sarcoxie...                       Pierce City...
Goodman...                        Purdy...

This warning includes but is not limited to the following low water
crossings...

Highway 43 at Buffalo Creek west of Anderson...
Route H just north of Pleasant Hope...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
Route AA at The Pomme de Terre River east of Bolivar...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3650 9462 3671 9462 3776 9376 3783 9362
      3783 9357 3781 9357 3780 9319 3755 9318
      3710 9356 3710 9361 3704 9361 3650 9406

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Terry
929 
WGUS53 KSGF 110744
FFWSGF
MOC009-039-057-077-097-109-119-145-167-111700-
/O.EXT.KSGF.FF.W.0001.000000T0000Z-200111T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
144 AM CST Sat Jan 11 2020

The National Weather Service in Springfield has extended the

* Flash Flood Warning for...
  Newton County in southwestern Missouri...
  Southeastern Cedar County in southwestern Missouri...
  Polk County in southwestern Missouri...
  McDonald County in southwestern Missouri...
  Western Barry County in southwestern Missouri...
  Lawrence County in southwestern Missouri...
  Western Greene County in southwestern Missouri...
  Eastern Jasper County in southwestern Missouri...
  Dade County in southwestern Missouri...

* Until 1100 AM CST Saturday.

* At 143 AM CST, The Department of Transportation reported 
  widespread flash flooding across the warned area. Up to four 
  inches of rain have already fallen. Flash flooding is already 
  occurring and will continue to get worse.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Public.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Neosho...                         Bolivar...
  Stockton State Park...            Big Sugar Creek State Park...
  Monett...                         Aurora...
  Willard...                        Mount Vernon...
  Marionville...                    Granby...
  Anderson...                       Noel...
  Stockton...                       Dodge...
  Ash Grove...                      Greenfield...
  Sarcoxie...                       Pierce City...
  Goodman...                        Purdy...

This warning includes but is not limited to the following low water
crossings...
Highway 43 at Buffalo Creek west of Anderson...
Route H just north of Pleasant Hope...
Business Highway 60 just north of Neosho...
Highway 97 at The Spring River north of Stotts City...
and Route AA at The Pomme de Terre east of Bolivar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3650 9462 3671 9462 3776 9376 3783 9362
      3783 9357 3781 9357 3780 9319 3755 9318
      3710 9356 3710 9361 3704 9361 3650 9406

FLASH FLOOD...OBSERVED

$$

Cramer

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 3:32 PM CST, 31 minutes earlier.

Area forecast discussion, Jan 10, 3:32 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
332 PM CST Fri Jan 10 2020

.SHORT TERM...(This evening through Saturday)
Issued at 251 PM CST Fri Jan 10 2020

Storms expanded and moved northeast into the area over the past
couple of hours. Limited instability (but enough) and backed low
level flow/good low level helicity and vertical shear have allowed
some mini supercells to to develop northwest-southwest of KSGF.

Instability/mlcape will remain 500-1000 j/kg in an area
east/ahead of the convection that is in place now (sw and south
central MO). Expect a broken line of convection to move northeast
into southern MO toward 00z/6pm then shift east and northeast in
areas along and east of hwy 65 and south of I-44. Storm mode looks
to be a mix of mini supercells, and broken lines segments.
Damaging wind/tornado threat will continue for much or our eastern
cwfa through midnight before the activity shifts east of the
area.

Heavy rain is the another concern and not much change is in the
forecast with storm totals of 3-4 inches common which will
produce flooding. No changes to the watch are expected.

Cold air will move southeast into the region late tonight into
Saturday. In general guidance has backed off a little on the snow
but still looking at trace amounts to around three inches with
highest amounts in our northwest counties. As the cold air moves
in, the shallow nature of the initial push should result in a
changeover to freezing rain/drizzle then sleet late tonight, then
finally snow Saturday as precip wraps around the exiting upper
low. Still have an ice accumulation of around a tenth of an inch
for the western cwfa. No changes planned to winter products.

.LONG TERM...(Saturday Night through Friday)
Issued at 251 PM CST Fri Jan 10 2020

Saturday night-Sunday: A sfc ridge will move quickly through
Saturday night with temperatures falling into the teens-20s.
Guidance might be a little aggressive in the warmup on Sunday,
but south winds will kick in with a moderating temperature trend.

Monday-Friday: Mild weather is expected Monday-Tuesday with
limited rain/precip potential. A sfc low low is expected to pass
through the region Wednesday (decent agreement with global
models). Some limited light rain potential is there but there
won't be a ton of moisture to work with. Cold air will nose it's
way south briefly in the wake of the low. There is some potential
for another mid latitude system late in the week with a quick
zonal upper air pattern in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1229 PM CST Fri Jan 10 2020

KSGF/KJLN/KBBG tafs: MVFR/VFR ceilings to start. Showers and
thunderstorms will increase over the area over the next couple of
hours with periodic IFR visibility with heavier showers.
Eventually a stationary front now north and west of the taf sites
will surge southeast through the region with IFR conditions
becoming common behind the front. Precipitation is expected to
change to a wintry mix late in the period at KJLN then KSGF and
continue through the end of the period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late tonight for MOZ055>058-066>071-
     077>083-088>098-101>106.

     Winter Weather Advisory from midnight tonight to midnight CST
     Saturday night for MOZ057-058-069>071-079>083-090>096-
     101>104.

     Winter Storm Warning from 6 PM this evening to midnight CST
     Saturday night for MOZ055-056-066>068-077-078-088-089.

KS...Flash Flood Watch through late tonight for KSZ073-097-101.

     Winter Storm Warning from 6 PM this evening to midnight CST
     Saturday night for KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Jan 10, 10:31 AM CST, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1031 AM CST Fri Jan 10 2020

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111645-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1031 AM CST Fri Jan 10 2020

...Storm System Is Expected to Bring a Variety of Hazardous
Weather to the Outlook Area...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited tornado risk.
  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated flooding risk.
  Limited lightning risk.
  Limited excessive cold risk.
  Limited non thunderstorm wind risk.
  Elevated ice accumulation risk.
  Limited snow and sleet risk.

DISCUSSION...

Widespread showers and thunderstorms will develop by early
afternoon over western sections of the outlook area and spread
east later this afternoon and tonight. The overall heaviest rain
is expected to occur this afternoon and tonight. Storm total
rainfall amounts are expected to range from 2.5 to 4 inches.
Localized amounts of around 5 to 6 inches will be possible where
thunderstorms persist for longer periods. Widespread rainfall of
this magnitude will likely cause the flooding of numerous rivers,
creeks, and low water crossings.

Severe thunderstorms will be possible this afternoon into early
tonight. Damaging winds, tornadoes, and large hail will all be
possible with these storms.

As colder air moves into the area, rain will transition to a
wintry mix of freezing rain, sleet, and snow late this evening
into tonight over northwest sections of the outlook area.
Greatest accumulations through tonight will occur from southeast
Kansas into central Missouri. Wind chills will also drop into the
teens in this area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A wintry mix or freezing rain, sleet, and snow is expected across
much of the area Saturday morning, transitioning to snow through
the day. The greatest accumulations will be over the northwest
portion of the outlook area from southeast Kansas into central
Missouri, with the lowest accumulations over south-central
Missouri. Wind chills will fall into the teens and single digits
through the day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Special weather statement, Jan 10, 2:27 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Springfield MO
227 PM CST Fri Jan 10 2020

MOZ057-069-102115-
Camden MO-Miller MO-
227 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MILLER AND CENTRAL
CAMDEN COUNTIES UNTIL 315 PM CST...

At 227 PM CST, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lake of The Ozarks State Park...  Lake of The Ozarks...
Osage Beach...                    Village of Four Seasons...
Lake Ozark...                     Linn Creek...
Tuscumbia...                      Bagnell...
Old Linn Creek...                 Ulman...
Lakeview...                       Kaiser...

LAT...LON 3800 9266 3806 9278 3833 9261 3821 9229
TIME...MOT...LOC 2027Z 218DEG 30KT 3808 9269

Albano
Local storm report, Jan 10, 2:31 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     5 SW EL DORADO SPRINGS  37.83N 94.09W
01/10/2020                   VERNON             MO   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED IN THIS AREA. LE
            REPORTS HOUSES DAMAGED BY POSSIBLE TORNADO.
            TIME BASED ON RADAR.

&&

TEO
Special weather statement, Jan 10, 2:45 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Springfield MO
245 PM CST Fri Jan 10 2020

MOZ093-101-102130-
Newton MO-McDonald MO-
245 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON AND MCDONALD
COUNTIES UNTIL 330 PM CST...

At 244 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Grove to near South West
City. Movement was northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Noel around 315 PM CST.
  Neosho, Pineville, Anderson, Goodman and Lanagan around 330 PM
  CST.

Other locations impacted by these storms include Tiff City, Big Sugar
Creek State Park, Dodge and Cayuga.

This includes Interstate 49 between mile markers 1 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 600 PM CST for southwestern
Missouri.

LAT...LON 3650 9462 3677 9462 3689 9428 3650 9425
TIME...MOT...LOC 2044Z 237DEG 16KT 3667 9463 3648 9464

Terry
Local storm report, Jan 10, 2:45 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     1 W FAIR PLAY           37.63N 93.60W
01/10/2020                   POLK               MO   EMERGENCY MNGR

            203 HIGHWAY 32 2 BARNS DESTROYED.

&&

TEO
Local storm report, Jan 10, 3:05 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
305 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     1 W FAIR PLAY           37.63N 93.60W
01/10/2020                   POLK               MO   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            W FAIR PLAY. 203 HIGHWAY 32 2 BARNS
            DESTROYED ALONG WITH POWER LINES DOWN IN
            THIS AREA.

&&

TEO
Local storm report, Jan 10, 3:50 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CST FRI JAN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TORNADO          2 W FAIR PLAY           37.63N 93.61W
01/10/2020                   POLK               MO   EMERGENCY MNGR

            TORNADO OF UNKNOWN INTENSITY OBSERVED. TIME
            BASED ON RADAR.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 2:55 AM CSTWinter Storm WarningSGFBarton, Benton, Cedar, Dade, Hickory, Jasper and 3 more39 hr
Jan 10, 2:55 AM CSTWinter Weather AdvisorySGFBarry, Camden, Christian, Dallas, Dent, Douglas and 15 more39 hr
Jan 10, 9:14 AM CSTRiver Flood WarningSGFVernon4 days
Jan 10, 9:14 AM CSTRiver Flood WarningSGFSt. Clair19 hr
Jan 10, 10:16 AM CSTRiver Flood WarningSGFShannon52 hr
Jan 10, 10:16 AM CSTRiver Flood WarningSGFShannon62 hr
Jan 10, 10:19 AM CSTRiver Flood WarningSGFStone53 hr
Jan 10, 12:29 PM CSTSpecial Weather StatementSGFBarton46 min
Jan 10, 12:46 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper44 min
Jan 10, 1:11 PM CSTSpecial Weather StatementSGFBarry34 min
Jan 10, 1:23 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon52 min
Jan 10, 1:42 PM CSTTornado WarningSGFCedar, Vernon33 min
Jan 10, 1:54 PM CSTSpecial Weather StatementSGFDade36 min
Jan 10, 2:13 PM CSTSevere Thunderstorm WarningSGFCedar, St. Clair26 min
Jan 10, 2:22 PM CSTSevere Thunderstorm WarningSGFCedar, Polk38 min
Jan 10, 2:24 PM CSTTornado WarningSGFCedar, Polk36 min
Jan 10, 2:27 PM CSTSpecial Weather StatementSGFMiller48 min
Jan 10, 2:35 PM CSTTornado WarningSGFPolk25 min
Jan 10, 2:38 PM CSTSevere Thunderstorm WarningSGFCamden, Miller37 min
Jan 10, 2:45 PM CSTSpecial Weather StatementSGFMcDonald45 min
Jan 10, 2:51 PM CSTTornado WarningSGFHickory, Polk24 min
Jan 10, 2:56 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton37 min
Jan 10, 3:20 PM CSTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, McDonald, Newton40 min
Jan 10, 3:48 PM CSTTornado WarningSGFBarry, Lawrence, Newton27 min
Jan 10, 4:14 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton, Stone46 min
Jan 10, 4:54 PM CSTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney66 min
Jan 10, 5:01 PM CSTFlash Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more18 hr
Jan 10, 5:07 PM CSTTornado WarningSGFBarry, Stone23 min
Jan 10, 5:22 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Stone38 min
Jan 10, 5:33 PM CSTFlash Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Maries and 4 more17 hr
Jan 10, 5:45 PM CSTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Webster, Wright45 min
Jan 10, 5:47 PM CSTTornado WarningSGFGreene, Webster28 min

Nearby

Flash Flood Warnings in Missouri, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.